# SDR DALA13043993154

- Difficulty date: July 29, 2012
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 21,886 hours, 11,562 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND DENT ON LT WING, INNER SLAT AT 1 FOOT FROM FUSELAGE. PERFORMED HFEC IAW NTM 51-10-08.  NO DEFECTS NOTED. INSPECTED DENT IAW SRM 57-40-00, FIG 4, PG 104.  PERFORMED TEMP REPAIR IAW SRM 57-40-00, PG 201, PARA 5U.  MUST DO STRUCTURAL REPAIR WITHIN 4500 FC OR 6000 FH OR 20 MONTHS OR AT NEXT "C" CHECK WHICH EVER OCCURS FIRST. FILLER MAY NEED TO BE SANDED AND COVERED WITH SPEED TAPE. SANDED DENT FILLER AS REQUIRED AND APPLIED SPEED TAPE IAW SRM 57-40-00.  FORWARD TO MONITOR. OK FOR SVC. REDEFERRED LOG TO QC, ESTAB MONITOR INSPECTION. SRM 57-40-00 PARA 5U HAS BEEN REVISED. A PERMANENT REPAIR IS REQUIRED WITHIN 5000 CYCLES OR 10000 FLIGHT HOURS OR 24 MONTHS WHICHEVER OCCURS FIRST. STATUS: DEFERRED.
